# SDR M2Z2008F00000

- Difficulty date: October 21, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N4958A
- Make and model: Cessna A152
- Aircraft serial: A1520916
- Engine: Lyc O235*
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery Pack
- Condition: Leaking
- Location: Elt
- Component: Elt
- Component part number: DMELT6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

BATTERY PACK LEAKING. PREMATURE DEAD BATTERY. DESTROYED ELT. DEFECTIVE BATTERY AND/OR IMPROPER MFG PROCESS OF BATTERY PACK. (K)
